# SDR WVER0421201500006

- Difficulty date: April 8, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 30,618 hours, 20,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036221
- Condition: Chafed
- Location: Bs 1162
- Part time: 30,618 hours, 20,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1162 FRAME FREE FLANGE IS CHAFED AT STR 7L.
